PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 71 | 1 | 1-5
Tytuł artykułu

A remark on a problem of Klee

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
71
Numer
1
Strony
1-5
Opis fizyczny
Daty
wydano
1996
otrzymano
1995-02-06
Twórcy
autor
  • Department of Mathematics, University of Missouri, Columbia, Missouri 65211, U.S.A.
autor
  • Department of Mathematics, University of Illinois, Urbana, Illinois 61801, U.S.A.
Bibliografia
  • [1] N. J. Kalton, The space $Z_2$ viewed as a symplectic Banach space, in: Proc. Research Workshop in Banach Space Theory, Univ. of Iowa, Iowa City, 1981, 97-111.
  • [2] N. J. Kalton, The basic sequence problem, Studia Math. 116 (1995), 167-187.
  • [3] N. J. Kalton and N. T. Peck, Twisted sums of sequence spaces and the three-space problem, Trans. Amer. Math. Soc. 255 (1979), 1-30.
  • [4] N. J. Kalton, N. T. Peck and J. W. Roberts, An F-space Sampler, London Math. Soc. Lecture Note Ser. 89, Cambridge Univ. Press, Cambridge, 1984.
  • [5] N. J. Kalton and R. C. Swanson, A symplectic Banach space with no Lagrangian subspace, Trans. Amer. Math. Soc. 273 (1982), 385-392.
  • [6] V. L. Klee, Exotic topologies for linear spaces, in: Proc. Sympos. on General Topology and its Relations to Modern Analysis and Algebra, Academic Press, 1962, 238-249.
  • [7] N. T. Peck, Twisted sums and a problem of Klee, Israel J. Math. 81 (1993), 357-368.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv71i1p1bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.